Alert archive / Missouri / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 184, NWS St. Louis, MO

July 19, 2018Marion County, Pike County, Ralls County, Missouri; Adams County, Pike County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 19, 2018, 8:58 PM CDT for Marion County, Pike County, Ralls County, Missouri; Adams County, Pike County, Illinois. It was in force for 62 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2018, 8:58 PM CDT (01:58 UTC)
Expired
Jul 19, 2018, 10:00 PM CDT
In force
62 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Possible
Hail
1.5 in
Wind
60.0 mph

Counties Adams County, IL, Pike County, IL, Marion County, MO, Pike County, MO, Ralls County, MO

The radar

The St Louis radar (KLSX), 109 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 9:23 PM CDTTSTM WND DMG1 Nnw Ashburn, MODELAYED REPORT. LARGE TREES SNAPPED AND UPROOTED AT THE DUPONT CAMPGROUNDS. TIME ESTIMATED FROM RADAR.
Jul 19, 9:36 PM CDTTSTM WND DMG1 Nne Louisiana, MODELAYED REPORT. SEVERAL REPORTS OF LARGE TREE LIMBS SNAPPED OFF, TREES SNAPPED AND UPROOTED, POWER LINES DOWN, AND A PARK PAVILION DAMAGED. TIME ESTIMATED FROM RADAR.
Jul 19, 9:40 PM CDTHAIL 1.751 Sw Louisiana, MODELAYED REPORT. PEA TO GOLF BALL SIZE HAIL. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 6:49 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.0 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2018-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 939 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2018-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
939 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1091 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

602 
WUUS53 KLSX 200158
SVRLSX
ILC001-149-MOC127-163-173-200300-
/O.NEW.KLSX.SV.W.0184.180720T0158Z-180720T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
858 PM CDT THU JUL 19 2018

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Western Pike County in west central Illinois...
  Southwestern Adams County in west central Illinois...
  Northeastern Ralls County in northeastern Missouri...
  Southeastern Marion County in northeastern Missouri...
  Northwestern Pike County in northeastern Missouri...

* Until 1000 PM CDT.

* At 857 PM CDT, a severe thunderstorm was located near Fall Creek,
  moving southeast at 30 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Emergency management reports quarter sized hail in Quincy.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Hannibal, Palmyra, Louisiana, Barry, Payson, New London, Atlas,
  Fall Creek, Frankford, Pike, Rensselaer, Adams, Burton, Hull, New
  Canton, Plainville, Kinderhook, El Dara, Saverton and Marblehead.

This includes the following highways...
 Interstate 172 between exits 2 and 10.
 Interstate 72 between exits 4 and 20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3995 9126 3964 9096 3940 9088 3940 9093
      3939 9094 3935 9134 3977 9161
TIME...MOT...LOC 0157Z 323DEG 28KT 3979 9140 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

BSH
4 follow-up statements
295 
WWUS53 KLSX 200211
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
911 PM CDT THU JUL 19 2018

MOC127-200220-
/O.CAN.KLSX.SV.W.0184.000000T0000Z-180720T0300Z/
Marion MO-
911 PM CDT THU JUL 19 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARION COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southwestern and west central Illinois...and northeastern Missouri.

LAT...LON 3964 9096 3940 9088 3940 9093 3939 9094
      3935 9134 3968 9145 3969 9143 3969 9131
      3972 9136 3982 9113
TIME...MOT...LOC 0210Z 322DEG 30KT 3969 9130 

$$

ILC001-149-MOC163-173-200300-
/O.CON.KLSX.SV.W.0184.000000T0000Z-180720T0300Z/
Pike IL-Adams IL-Ralls MO-Pike MO-
911 PM CDT THU JUL 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR WESTERN PIKE AND SOUTH CENTRAL ADAMS COUNTIES IN WEST CENTRAL
ILLINOIS...NORTHEASTERN RALLS AND NORTHWESTERN PIKE COUNTIES IN
NORTHEASTERN MISSOURI...

At 910 PM CDT, a severe thunderstorm was located near Hannibal,
moving southeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Emergency management.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Hannibal, Louisiana, Barry, New London, Atlas, Frankford, Pike, Hull,
New Canton, Plainville, Kinderhook, El Dara, Saverton, Seehorn,
Ilasco, Rockport and Ashburn.

This includes Interstate 72 between exits 10 and 20.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3964 9096 3940 9088 3940 9093 3939 9094
      3935 9134 3968 9145 3969 9143 3969 9131
      3972 9136 3982 9113
TIME...MOT...LOC 0210Z 322DEG 30KT 3969 9130 

HAIL...1.00IN
WIND...60MPH
 
$$

BSH
082 
WWUS53 KLSX 200225
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
925 PM CDT THU JUL 19 2018

ILC001-200234-
/O.CAN.KLSX.SV.W.0184.000000T0000Z-180720T0300Z/
Adams IL-
925 PM CDT THU JUL 19 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ADAMS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southwestern and west central Illinois...and northeastern Missouri.

LAT...LON 3964 9096 3940 9088 3940 9093 3939 9094
      3935 9134 3956 9132 3970 9102
TIME...MOT...LOC 0224Z 323DEG 28KT 3960 9121 

$$

ILC149-MOC163-173-200300-
/O.CON.KLSX.SV.W.0184.000000T0000Z-180720T0300Z/
Pike IL-Ralls MO-Pike MO-
925 PM CDT THU JUL 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHWESTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...EAST CENTRAL
RALLS AND NORTHWESTERN PIKE COUNTIES IN NORTHEASTERN MISSOURI...

At 924 PM CDT, a severe thunderstorm was located 9 miles northeast of
Frankford, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Louisiana, Barry, Atlas, Frankford, Pike, New Canton, El Dara,
Rockport and Ashburn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3964 9096 3940 9088 3940 9093 3939 9094
      3935 9134 3956 9132 3970 9102
TIME...MOT...LOC 0224Z 323DEG 28KT 3960 9121 

HAIL...1.00IN
WIND...60MPH
 
$$

BSH
673 
WWUS53 KLSX 200239
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
939 PM CDT THU JUL 19 2018

MOC173-200249-
/O.CAN.KLSX.SV.W.0184.000000T0000Z-180720T0300Z/
Ralls MO-
939 PM CDT THU JUL 19 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL RALLS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southwestern and west central Illinois...and northeastern Missouri.

LAT...LON 3940 9088 3940 9093 3939 9094 3938 9105
      3952 9114 3956 9093
TIME...MOT...LOC 0239Z 323DEG 28KT 3950 9112 

$$

ILC149-MOC163-200300-
/O.CON.KLSX.SV.W.0184.000000T0000Z-180720T0300Z/
Pike IL-Pike MO-
939 PM CDT THU JUL 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTH CENTRAL PIKE COUNTY IN WEST CENTRAL ILLINOIS AND NORTH
CENTRAL PIKE COUNTIES IN NORTHEASTERN MISSOURI...

At 939 PM CDT, a severe thunderstorm was located near Louisiana,
moving southeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Louisiana, Atlas, Pike and Rockport. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3940 9088 3940 9093 3939 9094 3938 9105
      3952 9114 3956 9093
TIME...MOT...LOC 0239Z 323DEG 28KT 3950 9112 

HAIL...1.00IN
WIND...60MPH
 
$$

BSH
276 
WWUS53 KLSX 200253
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
953 PM CDT THU JUL 19 2018

ILC149-MOC163-200303-
/O.EXP.KLSX.SV.W.0184.000000T0000Z-180720T0300Z/
Pike IL-Pike MO-
953 PM CDT THU JUL 19 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PIKE COUNTY IN
WEST CENTRAL ILLINOIS AND NORTH CENTRAL PIKE COUNTIES IN NORTHEASTERN
MISSOURI WILL EXPIRE AT 1000 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southwestern and west central Illinois...and northeastern Missouri.

LAT...LON 3940 9088 3940 9093 3939 9094 3938 9105
      3952 9114 3956 9093
TIME...MOT...LOC 0253Z 323DEG 28KT 3942 9104 

$$

BSH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 7:38 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jul 19, 7:38 PM CDT, 1 hour 20 minutes before
Area Forecast Discussion...Updated
National Weather Service Saint Louis MO
738 PM CDT Thu Jul 19 2018

.UPDATE...
Issued at 732 PM CDT Thu Jul 19 2018

Severe thunderstorm watch 286 issued for portions of NE MO and
WC/SW IL til 2 am. Large complex of storms moving southeast
through this area this evening.

Byrd
&&

.SHORT TERM...  (Through Late Friday Afternoon)
Issued at 400 PM CDT Thu Jul 19 2018

Forecast challenges mainly deal with convective trends late this
afternoon into this evening, overnight tonight and again Friday.

The early morning thunderstorm complex that developed and spread
through central/southeast Missouri this morning, effectively
resulted in a relatively stable environment. Outflow from this
complex then propagated west-southwest in the Kansas City area,
where additional storms have been focused.

The big question this afternoon has been whether a second round
would develop and become organized over north-central Missouri.
Trends have continued to favor western Missouri, generally along the
outflow boundary from this morning's convection. Despite some
afternoon cap erosion over northern Missouri, the relatively stable
layer continues to hold and redevelopment has remained isolated and
short-lived. The best support coincides with ongoing convection over
western Missouri, where a thin corridor of ~3000 J/kg of MUCape
extend north-to-south. Instability tails off to about 1000 J/kg
toward the St. Louis area.

Current thinking is that additional storm could still fire, but will
likely be tamed by this stable pocket over central and east-central
Missouri. Additional storms area more likely to redevelop in area
that were not already contaminate by this morning's thunderstorms,
which includes ongoing convection over eastern Kansas, western
Missouri and near the Missouri/Iowa border, closer to the junction
of the cold/warm frontal boundaries and just east of the 40-50kt jet
streak.

Guidance hints at a mid-upper drying taking place behind the upper
level wave, pushing northwest to southeast over central Missouri
into Friday morning. Eastward progress of the frontal boundary,
along with the upper low and jet max should be enough to push most
severe potential well into Illinois and over the OH/TN Valley
Regions. Given the lesser likelihood of precip, temps were bumped up
a couple of degrees with a gradual drop in humidity from east to
west during the day Friday.

Maples

.LONG TERM...  (Friday Night through Next Thursday)
Issued at 400 PM CDT Thu Jul 19 2018

A longwave trough over parts of the central and eastern US will
begin to deepen by Friday night. An attendant low over the Great
Lakes on Friday night will move to the Ohio valley by Saturday
morning, then over into the southeast US by Sunday afternoon.
Showers and a few thunderstorms can be expected Saturday afternoon
across west central and southwest IL, east of the Mississippi River
on the backside of the vertically stacked low pressure system.
Showers and a few thunderstorms are possible on Sunday over
southwestern Illinois on the back side of the trough.  The low over
the Gulf coast will then become cut off from the deep long wave
trough. North-northwest flow will continue over the forecast area
from Friday night through Wednesday over the area. Cooler
temperatures are expected over the area this weekend due to the
north-northwest flow over the forecast area.  The operational models
continue to brings more showers and a few thunderstorms across
southeast MO and southwest IL Tuesday afternoon as a cold front
drops southeastward through our area with broad upper level
troughing over the northern Plains and Great Lakes region. The cold
is expect to move just south of the CWA on Wednesday with additional
chances for isolated showers and thunderstorms again on Wednesday
afternoon over southeast Missouri and southwestern Illinois.
Temperature will be at seasonal values for late July over the
area.

Kelly
&&

.AVIATION... (For the 00z TAFs through 00z Friday Evening)
Issued at 735 PM CDT Thu Jul 19 2018

Complex of storms moving southeast to affect KUIN between 01z and
02z so added mention to taf. Otherwise, VFR conditions through
forecast period for region. South winds to veer to the southwest
then west to northwest as cold front moves through betweeen 14z
and 19z Friday.

SPECIFICS FOR KSTL:
Complex of storms moving southeast to affect NE but remain north
of STL. Otherwise, VFR conditions through forecast period for
metro area. South winds to veer to the southwest around 12z Friday
then west to northwest as cold front moves through by 19z Friday
and become gusty. Northwest winds to diminish by 02z Saturday.

Byrd
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Jul 19, 4:15 PM CDT, 4 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
415 PM CDT Thu Jul 19 2018

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-201130-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
415 PM CDT Thu Jul 19 2018

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight

Isolated to scattered severe thunderstorms are possible tonight,
mainly through northeast Missouri into central Illinois.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Isolated severe thunderstorms are possible across far southeast
Missouri and southern Illinois on Friday.

There will be a slight chance for thunderstorms Saturday
afternoon and Sunday afternoon across central and southwest
Illinois, in addition to Tuesday and Tuesday evening for
southeast Missouri and southwest Illinois.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening and tonight.
Spotters are encouraged to report any severe weather, if observed,
to the National Weather Service.

Maples

In the hours before

Local storm report, Jul 19, 8:15 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
815 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     TSTM WND DMG     QUINCY                  39.94N 91.39W
07/19/2018                   ADAMS              IL   EMERGENCY MNGR

            2 FOOT DIAMETER TREE BLOWN DOWN ON THE NORTH
            SIDE OF QUINCY.

&&

CMK
Local storm report, Jul 19, 8:27 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
827 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     FUNNEL CLOUD     2 N EWING               40.04N 91.71W
07/19/2018                   LEWIS              MO   EMERGENCY MNGR

&&

CMK
Local storm report, Jul 19, 8:29 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
829 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     HAIL             MONTICELLO              40.12N 91.71W
07/19/2018  E0.88 INCH       LEWIS              MO   EMERGENCY MNGR

&&

CMK
Local storm report, Jul 19, 8:38 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
838 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     HAIL             3 SE EWING              39.98N 91.67W
07/19/2018  E1.00 INCH       LEWIS              MO   EMERGENCY MNGR

&&

CMK
Local storm report, Jul 19, 8:49 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
849 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     HAIL             LA GRANGE               40.05N 91.50W
07/19/2018  E1.75 INCH       LEWIS              MO   LAW ENFORCEMENT

            REPORTED RELAYED VIA LEWIS COUNTY 911.

&&

CMK
Special weather statement, Jul 19, 8:50 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service St Louis MO
850 PM CDT THU JUL 19 2018

ILZ095-MOZ019-200215-
Adams IL-Lewis MO-
850 PM CDT THU JUL 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ADAMS AND
NORTHEASTERN LEWIS COUNTIES UNTIL 915 PM CDT...

At 850 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Canton, moving southeast at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Canton, La Grange, Ursa, Loraine, Woodville, Lima and Meyer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
west central Illinois...and northeastern Missouri.

LAT...LON 4025 9150 4020 9150 4019 9114 4003 9149
      4021 9162 4025 9157
TIME...MOT...LOC 0150Z 311DEG 26KT 4023 9148

Carney

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:04 PM CDTSevere Thunderstorm WarningLSXLewis56 min
Jul 19, 7:12 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis48 min
Jul 19, 7:56 PM CDTSevere Thunderstorm WarningLSXLewis, Marion64 min
Jul 19, 9:41 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike49 min
Jul 19, 7:26 PM CDTTornado WarningLSXAdams37 min
Jul 19, 7:53 PM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike67 min
Jul 19, 8:50 PM CDTSpecial Weather StatementLSXAdams25 min
Jul 19, 8:54 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Pike66 min
Jul 19, 9:18 PM CDTSpecial Weather StatementLSXAdams27 min
Jul 19, 9:38 PM CDTSevere Thunderstorm WarningLSXGreene, Jersey52 min
Jul 19, 10:19 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey, Macoupin, Madison41 min
Jul 19, 10:59 PM CDTSpecial Weather StatementLSXMacoupin, Madison46 min
Jul 19, 11:36 PM CDTSpecial Weather StatementLSXBond, Clinton, Fayette, Montgomery39 min
Jul 20, 12:11 AM CDTTornado WarningLSXFayette, Marion34 min
Jul 20, 12:21 AM CDTSevere Thunderstorm WarningLSXClinton, Marion39 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2018Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.